Alert archive / New York / Small Craft Advisories in 2018

Small Craft Advisory 71, NWS New York, NY

September 17, 2018

NWS New York, NY issued this small craft advisory at Sep 17, 2018, 3:07 PM EDT. It took effect at Sep 18, 2018, 6:00 AM EDT. It was in force for 55 hr.

The area

The counties it named.

The facts

Issued
Sep 17, 2018, 3:07 PM EDT (19:07 UTC)
In effect from
Sep 18, 2018, 6:00 AM EDT
Expired
Sep 20, 2018, 1:00 PM EDT
In force
55 hr
Issued by
NWS New York, NY

The text

As transmitted.

420 
WHUS71 KOKX 171907
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
307 PM EDT Mon Sep 17 2018

ANZ350-353-355-180800-
/O.NEW.KOKX.SC.Y.0071.180918T1000Z-180919T0300Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
307 PM EDT Mon Sep 17 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 11 PM EDT
TUESDAY...

The National Weather Service in Upton has issued a Small Craft
Advisory, which is in effect from 6 AM to 11 PM EDT Tuesday.

* WINDS AND SEAS...Southwest winds 10 to 20 kt with gusts up to 
  25 kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
6 follow-up statements
773 
WHUS71 KOKX 180727
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
327 AM EDT Tue Sep 18 2018

ANZ350-353-355-182230-
/O.EXT.KOKX.SC.Y.0071.180918T1000Z-180919T1000Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
327 AM EDT Tue Sep 18 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT WEDNESDAY...

* WINDS AND SEAS...West winds 10 to 20 kt with gusts up to 25 
  kt. Seas 3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

JMC
030 
WHUS71 KOKX 181949
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
349 PM EDT Tue Sep 18 2018

ANZ350-353-190815-
/O.EXT.KOKX.SC.Y.0071.000000T0000Z-180919T2200Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
349 PM EDT Tue Sep 18 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT WEDNESDAY...

* WINDS AND SEAS...North winds 5 to 15 kt with gusts up to 25 
  kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

ANZ355-190815-
/O.CON.KOKX.SC.Y.0071.000000T0000Z-180919T1000Z/
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
349 PM EDT Tue Sep 18 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
WEDNESDAY...

* WINDS AND SEAS...Northwest winds 5 to 10 kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
789 
WHUS71 KOKX 190728
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
328 AM EDT Wed Sep 19 2018

ANZ355-191530-
/O.CAN.KOKX.SC.Y.0071.000000T0000Z-180919T1000Z/
/O.NEW.KOKX.SC.Y.0072.180919T2200Z-180920T1000Z/
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
328 AM EDT Wed Sep 19 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
EDT THURSDAY...


The National Weather Service in Upton has issued a Small Craft
Advisory, which is in effect from 6 PM this evening to 6 AM EDT
Thursday.

* WINDS AND SEAS...Northeast winds 10 to 15 kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

ANZ350-353-191530-
/O.EXT.KOKX.SC.Y.0071.000000T0000Z-180920T1000Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
328 AM EDT Wed Sep 19 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT THURSDAY...

* WINDS AND SEAS...Northeast winds 5 to 15 kt with gusts up to 
  20 kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

Maloit
658 
WHUS71 KOKX 191940
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
340 PM EDT Wed Sep 19 2018

ANZ350-200900-
/O.EXT.KOKX.SC.Y.0071.000000T0000Z-180920T1800Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
340 PM EDT Wed Sep 19 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THURSDAY...

* WINDS AND SEAS...Northeast winds 10 to 15 kt with occasional gusts
  up to 25 kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

ANZ353-200900-
/O.CON.KOKX.SC.Y.0071.000000T0000Z-180920T1000Z/
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
340 PM EDT Wed Sep 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
THURSDAY...

* WINDS AND SEAS...Northeast winds 10 to 15 kt with gusts up to 
  20 kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

ANZ355-200900-
/O.CON.KOKX.SC.Y.0072.180919T2200Z-180920T1000Z/
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
340 PM EDT Wed Sep 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
THURSDAY...

* WINDS AND SEAS...Northeast winds 10 to 15 kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
608 
WHUS71 KOKX 200801
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
401 AM EDT Thu Sep 20 2018

ANZ355-201615-
/O.EXT.KOKX.SC.Y.0072.000000T0000Z-180920T2200Z/
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
401 AM EDT Thu Sep 20 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS AND SEAS...NE winds 10 to 15 kt. Seas 3 to 5 ft. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

ANZ350-353-201615-
/O.EXT.KOKX.SC.Y.0071.000000T0000Z-180920T2200Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
401 AM EDT Thu Sep 20 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS AND SEAS...NE winds 15 to 20 kt. Seas 4 to 6 ft. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
134 
WHUS71 KOKX 201700
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
100 PM EDT Thu Sep 20 2018

ANZ355-201800-
/O.CAN.KOKX.SC.Y.0072.000000T0000Z-180920T2200Z/
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
100 PM EDT Thu Sep 20 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Upton has cancelled the Small
Craft Advisory.

Seas have fallen below 5 ft. The small craft advisory has been
cancelled. 

$$

ANZ350-353-201800-
/O.CAN.KOKX.SC.Y.0071.000000T0000Z-180920T2200Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
100 PM EDT Thu Sep 20 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Upton has cancelled the Small
Craft Advisory.

Seas have fallen below 5 ft. The small craft advisory has been
cancelled.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Sep 17, 2:17 PM EDT, 50 minutes earlier.

Area forecast discussion, Sep 17, 2:17 PM EDT, 50 minutes before
Area Forecast Discussion
National Weather Service New York NY
217 PM EDT Mon Sep 17 2018

.SYNOPSIS...
High pressure continues to move offshore this afternoon.
The remnants of Florence will track through the region tonight
through Tuesday. High pressure builds down from southeastern
Canada from Wednesday through Thursday, then retreats to the
northeast Thursday night. A cold front approaches from the west
on Friday, then crosses the area Friday night, followed by high
pressure building in for the weekend, as the front stalls out to
our south.

&&

.NEAR TERM /THROUGH TONIGHT/...
Adding a low chance of showers this afternoon based on latest
radar detecting a few showers moving into the region, mainly
north and west of NYC.

Clouds will be on the increase this afternoon as moisture from
the remnants of Florence surges northward. Ridging aloft moves
offshore, allowing for an increased southerly flow into tonight.
A mid level shortwave trough interacts with the remnants of
Florence and lifts towards the region today.

High temperatures will be in the middle and upper 70s.

There continues to be decent agreement among the 00z model
guidance that the heaviest rain will set up north and west of
the local area tonight. This is largely due to tropical moisture
interacting with a frontal zone to our north and west. Will
show PoPs increasing to likely/categorical through the night,
reaching the NYC metro around day break. The Day 1 WPC Excessive
rainfall outlook indicates a marginal risk for the northwest
interior. Any of the showers could become locally heavy, but
highest confidence in this is to our north and west. Instability
gradually increases across the interior, so will indicate a
slight chance of thunder.

There is a moderate risk of rip currents through this evening.

&&

.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
The main concern for Tuesday is the potential heavy rainfall as
tropical moisture from the remnants of Florence continue to interact
with an approaching frontal zone and upper trough. Showers and
embedded thunderstorms will be increasing from west to east
through the day. Precipitable waters are progged to be 1.5-2
standard deviations above normal. Minor urban flooding is the
main threat with a low chance for localized flash flooding in
any heavier showers that train over the same areas.

Based on some of the recent runs of the CAMS/high resolution
models and increasing instability, the mode of the precipitation
will become convective with several bands moving across the
region. The guidance is indicating the system will be
accelerating as it moves across the region, so this may inhibit
a more widespread flash flood threat. Per collaboration with
WPC and neighboring offices, the region will be in a marginal
risk for excessive rainfall on Tuesday. Have elected to hold off
on a flash flood watch since the better chance for flash
flooding appears to be further north.

While there is increased low level flow and instability, am not
anticipating any severe weather at this time. However, this is
something that will need to be monitored as we get closer and
the mesoscale features become better defined.

The system moves offshore Tuesday evening. Waves along the front may
continue to develop showers across the south, mainly across Long
Island/SE Connecticut for the first part of the evening.
Otherwise, dry conditions return overnight as upper heights and
ridging build aloft.

There is a high risk of rip currents on Tuesday.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
Deep layered ridging builds in from the southwest from Wednesday
through Thursday night, with its axis sliding to the east on Friday.

It appears subsidence from the ridge should keep things dry and
relatively cloud free through Thursday night and quite possibly
through Friday. For now though do have slight chance pops over all
but far SE portions of the area as a 700 hPa shortwave moving over
the top of the ridge could produce some isolated showers and/or
thunderstorms.

Highs on Wednesday should be a few degrees above normal, lows
Wednesday night around 5 degrees above normal and highs on Thursday
around normal. Lows Thursday night should be around 5 degrees above
normal and highs on Friday around 5-10 degrees above normal.

A northern stream trough passes to the north Friday night. With the
flow mainly zonal over the region, most of the energy associated
with this system will be contained well to our north. As a result
only expect spotty showers with its passage, with the best chance
over the NW 1/2 of the CWA Friday evening.

Note - the CMC global is about 12 hours slower with this feature
than any other guidance, and so was not used in any blend Friday
night-Saturday.

The axis of the sub-tropical ridge builds back over our area on
Saturday, then slides to our east again Saturday night. Subsidence
under the ridge axis should keep things dry.

The models then differ on whether a northern stream shortwave passes
over/just to the north of the area (ECMWF) or passes to the south
(GFS/CMC). With each model maintaining good continuity with itself
and no clear reason to prefer one solution over the other, have gone
with a blended solution for Sunday. So for now, have slight chance
pops for Sunday.

Temperatures for the upcoming weekend should be near normal on
Saturday and below normal on Sunday. Note, given the uncertainty on
the expected weather conditions on Sunday, have below average
confidence in the temperature forecast then.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
High pressure will remain offshore through tonight as the
remnants of Florence approach from the southwest.

MVFR conditions slowly improve to VFR this afternoon. Once we
scatter out, VFR is then expected through about 00z. Scattered
showers start to move into the area this afternoon, becoming
more widespread tonight. There is also a low chance of thunder,
but too low to include attm. MVFR to IFR conditions generally
expected to return after 05z. We should remain MVFR/IFR for the
remainder of the TAF period.

East-Southeast winds, less than 10kt, become southerly tonight.
Winds west of NYC become northwesterly late in the 30-hour TAF
period.

...NY Metro Enhanced Aviation Weather Support...

Detailed information, including hourly TAF wind component fcsts,
can be found at:
http:/www.weather.gov/zny/n90

KJFK TAF Comments: Conditions may vary between VFR and MVFR.

KLGA TAF Comments: Return to VFR may be +/- 1 hr from forecast.

KEWR TAF Comments: Conditions may vary between VFR and MVFR.

KTEB TAF Comments: Return to VFR may be +/- 1 hr from forecast.

KHPN TAF Comments: Conditions may vary between VFR and MVFR.

KISP TAF Comments: Return to VFR may be +/- 1 hr from forecast.

.OUTLOOK FOR 18Z TUESDAY THROUGH SATURDAY...
.Tuesday Afternoon...MVFR to IFR conditions, with showers and
isolated tstms. S-SW winds G15-20KT possible.
.Wednesday ...VFR. N winds G15-20KT.
.Thursday...VFR.
.Friday...Chance of showers with MVFR conditions at times.
.Saturday...Mainly VFR.

&&

.MARINE...
Made minor changes with this update to reflect the latest trends
in observations and guidance. The forecast appears on track.

The pressure gradient over the waters today will remain light,
but increase tonight as the remnants of Florence approach from
the west. Seas will build and winds will gradually increase
Monday night. SCA conditions are becoming likely on Tuesday as
winds reach 20-30 kt in gusts and seas build to 5-6 ft. Winds
gradually weaken to around 20 kt on Tuesday night, but ocean
seas could remain elevated around 5 ft.

A light to moderate pressure gradient over the waters around Long
Island Wednesday-Thursday night should limit winds to around 15 kt
or less. A persistent NE-E flow Wednesday night and Thursday could
bring seas to around 5 ft over mainly the southern 1/2 of the
coastal ocean zones then. Otherwise, sub Small Craft Advisory (SCA)
conditions are expected Wednesday-Thursday night.

The pressure gradient tightens on Friday, with winds increasing to
up to around 20 kt, with the possibility for SCA level wind gusts
and seas on the coastal ocean waters. Sub-SCA conditions are
currently forecast for the non-ocean waters on Friday.

&&

.HYDROLOGY...
Dry conditions continue through early this afternoon.

Rainfall of 1 to 1.5 inches with locally higher amounts is
possible from late this afternoon into Tuesday evening. The
main concern with this rainfall is from minor urban and poor
drainage flooding. Localized flash flooding cannot be ruled out,
but at this time this threat looks more widespread to the north
of the region.

It should be dry from Wednesday through at least Thursday night and
possibly on Friday. Spotty light precipitation is expected Friday
night, then dry conditions again for at least the first half of the
weekend. As a result, no significant hydrologic impacts are expected
from Wednesday through at least Saturday night.

&&

.EQUIPMENT...
NYC NOAA Weather Radio Station KWO-35 (162.55 MHz) remains off
the air for an extended period of time.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...None.

&&

SYNOPSIS...Maloit/DS
NEAR TERM...DS/DW
SHORT TERM...DS
LONG TERM...Maloit
AVIATION...BC
MARINE...Maloit/DS
HYDROLOGY...Maloit/DS
EQUIPMENT...//
Hazardous weather outlook, Sep 17, 4:36 AM EDT, 10 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
436 AM EDT Mon Sep 17 2018

NYZ075-080-081-178-179-180845-
Kings (Brooklyn)-Southwestern Suffolk-Southeastern Suffolk-
Southern Queens-Southern Nassau-
436 AM EDT Mon Sep 17 2018

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...Today and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The remnants of Florence will pass through the area tonight into
Tuesday. The system will be capable of producing 1 to 1.5 inches of
rain across the region with locally higher amounts possible. The
main
threat from this rainfall will be minor urban and poor drainage
flooding. There is a low chance of localized flash flooding.

There is also a high risk for rip currents on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

CTZ005>012-NJZ002-004-006-103>108-NYZ067>074-078-079-176-177-180845-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex-
Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Northwestern Suffolk-Northeastern Suffolk-
Northern Queens-Northern Nassau-
436 AM EDT Mon Sep 17 2018

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...Today and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The remnants of Florence will pass through the area tonight into
Tuesday. The system will be capable of producing 1 to 1.5 inches of
rain across the region with locally higher amounts possible. The
main
threat from this rainfall will be minor urban and poor drainage
flooding. There is a low chance of localized flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ330-335-338-340-345-350-353-355-180845-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
436 AM EDT Mon Sep 17 2018

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time that would meet
National Weather Service warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

Maloit

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 17, 3:22 PM EDTRip Current StatementOKXKings, Nassau, Queens, Suffolk29 hr
Sep 17, 6:00 PM EDTSpecial Weather StatementOKXOrange45 min
Sep 17, 4:19 PM EDTSpecial Weather StatementOKXEssex, Union41 min
Sep 17, 4:35 PM EDTSevere Thunderstorm WarningOKXEssex, Union40 min
Sep 17, 4:55 PM EDTSpecial Weather StatementOKXPassaic50 min
Sep 17, 5:01 PM EDTAreal Flood AdvisoryOKXEssex, Union83 min
Sep 17, 5:13 PM EDTSpecial Weather StatementOKXEssex47 min

Nearby

Small Craft Advisories in New York, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.